Hello, I am a male 197lb on 120ml of accutane per day. This is my third month. Recently my acne has greatly reduced!!! The only problem I have is with the red scars. I still get one small one here and there, but instead of getting dark scars the scars turn red!? I just don't know why? Also I have facial redness around where the scars are. From what I know this is quite common on accutane, and should subside after my treatment is over. Just wanted to confirm.
Scars Getting Red from Accutane? Pls Answer!
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 1
Acne scars while on Accutane
What happens with acne scarring is that most people have no idea how bad their actual acne scarring was because the current acne was covering it. The redness should subside over time, but it will take a great deal of time. After you are done with the Accutane you could consider some light IPL or Laser Genesis treatments. I find this very helpful post-Accutane for many of my patients who have red acne scarring.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.